The stability of quasilinear systems with aftereffects
Doklady Akademii Nauk, Tome 119 (1958) no. 3, pp. 435-438
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1958_119_3_a8,
author = {N. N. Krasovskii},
title = {The stability of quasilinear systems with aftereffects},
journal = {Doklady Akademii Nauk},
pages = {435--438},
year = {1958},
volume = {119},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1958_119_3_a8/}
}
N. N. Krasovskii. The stability of quasilinear systems with aftereffects. Doklady Akademii Nauk, Tome 119 (1958) no. 3, pp. 435-438. http://geodesic.mathdoc.fr/item/DAN_1958_119_3_a8/